# SDR HEEA075509

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 11,904 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 206061613003
- Condition: Corroded
- Location: Fuel Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. FUEL SUMP FITTINGS CORRODED. REPLACED WITH SERVICEABLE FITTINGS.
